# SDR AALA201904129001

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 57,474 hours, 23,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABOUT 3 HOURS INTO FLIGHT, AT CRUISE, AFT LEFT LAVATORY SMOKE DETECTOR LIGHT ILLUMINATED, DISAPPEARED AFTER 10 SECONDS. FLIGHT ATTENDANTS DID THOROUGH CHECK OF LAVATORY AND TRASH. NO INDICATION OF SMOKE, FUMES, OR FIRE. BLOCKED OFF LAVATORY, INDICATION DID NOT REOCCUR. MAINTENANCE ACCOMPLISHED TEST OF LEFT AFT LAVATORY SMOKE DETECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-10-00.
